Drowsiness and a rapid heart rate are some of the most common symptoms reported by people who have overdosed on Amrix (cyclobenzaprine ER). Overdose symptoms may also include nausea and vomiting, slurred speech, chest pain, and shakiness. Treatment for an Amrix overdose may involve "pumping the stomach," certain medications, or supportive care.
Amrix® (cyclobenzaprine ER) is a long-acting prescription muscle relaxant. An overdose with Amrix can be quite dangerous, and death may occur. The specific effects of an Amrix overdose will vary, depending on a number of factors, including the Amrix dosage and whether it was taken with any other medications or substances.
If a person overdoses on cyclobenzaprine (the active ingredient in Amrix), the symptoms can vary. Some of the most commonly reported symptoms of a cyclobenzaprine overdose include:
- A rapid heart rate (tachycardia)
Other possible Amrix overdose symptoms may include:
- Slurred speech
- Nausea and vomiting
- Shakiness (tremor)
- Coordination problems
- High blood pressure (hypertension)
- An irregular heart rhythm (arrhythmia)
- Chest pain
- Cardiac arrest
Combining Amrix with alcohol or certain other prescription medications increases the risk of dangerous overdose symptoms.
The treatment for an Amrix overdose will vary. If the overdose was recent, a healthcare provider may give certain medicines to absorb the medication or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
- Fluids through an intravenous line (IV), if necessary
- Medications to control seizures, arrhythmias, or other symptoms
- Very close monitoring of the heart
- Other treatments based on complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Amrix.